Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 113, Number 3, October 2004

Large-Reynolds-Number Asymptotics of the Berman Problem
pp. 217-243(27)
Authors: Cox, S. M.; King, J. R.

Favourites:
ADD

On the Asymptotic Expansion of the Spheroidal Wave Function and Its Eigenvalues for Complex Size Parameter
pp. 271-301(31)
Authors: Barrowes, Benjamin E.; O'Neill, Kevin; Grzegorczyk, Tomasz M.; Kong, Jin A.

Favourites:
ADD

A Numerical Study of the Exact Evolution Equations for Surface Waves in Water of Finite Depth
pp. 303-324(22)
Authors: Li, Yi A.; Hyman, James M.; Choi, Wooyoung

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more